Advertisement

Reactions Weekly

, Volume 1731, Issue 1, pp 115–115 | Cite as

Escitalopram/norepinephrine/phenylephrine

Reversible cerebral vasoconstriction syndrome and bradycardia: case report
Case report
  • 34 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 62-year-old woman developed bradycardia during vasopressor therapy with norepinephrine, reversible cerebral vasoconstriction syndrome (RCVS) during treatment with escitalopram for depression, and severe headache during vasopressor therapy with phenylephrine [dosages and routes not stated; not all durations of treatments to reactions onsets stated].

The woman, who had coronary heart disease, ischaemic stroke with residual visual field deficits, hypertension, depression, hepatitis-C and seizures, was admitted with symptoms of community-acquired pneumonia. During the hospital, she started receiving escitalopram for depression and later was discharged. By day 7 after discharge, she developed acute onset right-sided weakness and presented three hours after the onset of new...

Reference

  1. Al-Mufti F, et al. Chemical angioplasty for medically refractory reversible cerebral vasoconstriction syndrome*. British Journal of Neurosurgery 32: 431-435, No. 4, 2018. Available from: URL: http://doi.org/10.1080/02688697.2018.1479512 - USA

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations